# SDR VNAA0807017

- Difficulty date: July 25, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 10,129 hours, 10,571 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FLAPS FAILED AT 20 DEGREES.  CREW ELECTED TO DIVERT TO RDU AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT AND FOUND NO DEFECTS.  ACFT WAS RELEASED FOR SERVICE.  (S)
